A comparison of efficient approximations for a weighted sum of chi-squared random variables

File Description SizeFormat 
art_10.1007_s11222-015-9583-4.pdfPublished version695.22 kBAdobe PDFDownload
Title: A comparison of efficient approximations for a weighted sum of chi-squared random variables
Author(s): Adams, NM
Bodenham, DA
Item Type: Journal Article
Publication Date: 14-Jun-2015
Date of Acceptance: 22-May-2015
URI: http://hdl.handle.net/10044/1/23319
DOI: https://dx.doi.org/10.1007/s11222-015-9583-4
ISSN: 0960-3174
Publisher: Springer Verlag
Start Page: 917
End Page: 928
Journal / Book Title: Statistics and Computing
Volume: 26
Issue: 4
Copyright Statement: © The Author(s) 2015. This article is published with open access at Springerlink.com
Keywords: Science & Technology
Technology
Physical Sciences
Computer Science, Theory & Methods
Statistics & Probability
Computer Science
Mathematics
Approximation
Moment-matching
Streaming data
QUADRATIC-FORMS
DISTRIBUTIONS
STATISTICS
VARIANCE
MIXTURES
Statistics & Probability
0104 Statistics
0802 Computation Theory And Mathematics
Publication Status: Published
Appears in Collections:Mathematics
Statistics
Faculty of Natural Sciences



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons